# SDR ABXA9600487

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2052
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN16
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM RDU, RIGHT MAIN LANDING GEAR GREEN DOWN LIGHT REMAINED ON.  RE-CYCLED LANDING GEAR AND THE LIGHT REMAINED ILLUMINATED WITH GEAR UP.  VISUALLY CONFIRMED RIGHT GEAR WAS UP AND CONTINUED TO ILN.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH SI-905 I/A/W YS-11 M.M. 32-61-0.  SWITCH RIGGED I/A/W YS-11 M.M. 32-61-1.  GEAR SWING ACCOMPLISHED, CHECKED GOOD I/A/W YS-11 M.M. 32-30-0.
